RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2063,
    author = {G.E. Andrews and A. Knopfmacher and P. Paule},
    title = {{An infinite family of Engel expansions of Rogers-Ramanujan type}},
    language = {english},
    journal = {Adv. in Appl. Math.},
    volume = {25},
    pages = {2--11},
    isbn_issn = {ISSN 0196-8858},
    year = {2000},
    refereed = {yes},
    length = {10}
    }